# SDR ASOA201100871

- Difficulty date: May 3, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 19,990 hours, 13,824 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: MM67035326003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF INTERCOSTAL INBD BEAM, PN MM670-35326-003, FOUND CRACKED.   R & R BEAM IAW SRM 51-42-06.  FABRICATED, INSTALLED, SEALED, TREATED, PRIMED & PAINTED REPAIR PARTS IAW STEPS 3-6 PF STS EA 05-2011-224 AND SRM 51-42-21-001-001 & 51-42-06-001-001.
